On Arithmetical Properties of Riemann Matrices.

W.E. Jenner

Monatshefte für Mathematik (1960)

  • Volume: 64, page 110-118
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Jenner, W.E.. "On Arithmetical Properties of Riemann Matrices.." Monatshefte für Mathematik 64 (1960): 110-118. <http://eudml.org/doc/177091>.

author = {Jenner, W.E.},
journal = {Monatshefte für Mathematik},
keywords = {number fields, function fields},
pages = {110-118},
title = {On Arithmetical Properties of Riemann Matrices.},
url = {http://eudml.org/doc/177091},
volume = {64},
year = {1960},

AU - Jenner, W.E.
TI - On Arithmetical Properties of Riemann Matrices.
JO - Monatshefte für Mathematik
PY - 1960
VL - 64
SP - 110
EP - 118
KW - number fields, function fields
UR - http://eudml.org/doc/177091
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.